MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STRYKER-ENDOSCOPY PHOENIX USA; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that following a pfa procedure, a pericardial effusion occurred which required surgery to repair the perforation.The procedure had gone well, pvi to find a his electrogram and pace in the right ventricle (rv) with a good outcome from the pvi point.A few hours post-procedure while in recovery, a pericardial effusion was diagnosed.Surgery was performed to repair the perforation in the right atrium.As reported, the patient was stable and recovering in the icu.The physician thinks the perforation may have been caused by the viewflex ice catheter which was reprocessed by stryker.There was no other patient injury or medical intervention reported and no extended procedure time was reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr could not be performed as the device's lot and serial numbers were not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description

Brand Name
NA
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22383928
Report Number0002090040-2025-00034
Device Sequence Number21096270
Product Code OWQ
UDI-Device Identifier07613327376067
UDI-Public07613327376067
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K231621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown